Logarithmic averages of stable random variables are asymptotically normal

István Berkes, Lajos Horvath

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)35-51
JournalStochastic processes and their applications
Volume77
Publication statusPublished - 1998

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Projects

Asymptotic Probability Theory

Schauer, J., Hörmann, S. & Berkes, I.

1/01/03 → …

Project: Research area

Cite this